# SDR SWAA2022021416969

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U40
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE INTERCOASTAL IS CRACKED AT STA. 328 LBL. 46. / REMOVED AND REPLACED INTERCOSTAL; P/N 141A5410U140 AT STA 328 LBL 46 IAW B737 DRAWING 141A5400 REV- AND SRM 51-40-02-0G-0 PARA 7.
